Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2779
Title: Using structural equation modeling: patterns and trends of publications in Brazilian journals
Authors: DACOSTA, J. R.
JACOMOSSI, R. R.
BARRICHELLO, ALCIDES
MORANO, ROGÉRIO
Issue Date: 2018
Journal: REGE. REVISTA DE GESTÃO USP
ISSN: 1809-2276
Citation: DACOSTA, J. R.; JACOMOSSI, R. R.; BARRICHELLO, ALCIDES; MORANO, ROGÉRIO. Using structural equation modeling: patterns and trends of publications in Brazilian journals. REGE. REVISTA DE GESTÃO USP, v. 25, n. 3, p. 291-302, 2018.
Access Type: Acesso Restrito
DOI: 10.1108/REGE-05-2018-03
URI: https://repositorio.fei.edu.br/handle/FEI/2779
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.